# SDR 96ZZZX1859

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 956-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C- AND D-CHECKS, FOUND AFT CARGO COMPARTMENT FLOOR ATTACH ANGLE AND SUPPORT BEAM CORRODED, FS 956 - FS 996.  REPAIRED IAW DC9 SRM CH 53.  AIRCRAFT TT:  51,653.  AIRCRAFT TC:  57,610.
